Home

 

Recent Issues

Volume 52

1

2

3

4

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 40:1 (2012) 31-45

 

A Generalization of Hardy-Hilbertís Inequality

with Multi-Parameter

Namita Das1 and Srinibas Sahoo2

1P. G. Department of Mathematics, Utkal University, Vani Vihar,

Bhubaneswar, Orissa, 751004, India

2Department of Mathematics, Jatni College, Jatni, Khurda,

Orissa, 752050, India

Received March 21, 2011

Revised November 7, 2011

Abstract. In this paper, by introducing four parameters A, B, α and β, we give a new generalization of Hardy-Hilbertís inequality with best constant factor. As applications, the equivalent form and some particular results are derived.

2000 Mathematics Subject Classification. 26D15.

Keywords.Hardy-Hilbertís inequality, HŲlderís inequality, β-function.

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013